# SDR LR7A07128

- Difficulty date: November 10, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,712 hours, 24,457 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NORMAL BRAKE SYSTEM FAILURE ON GROUND TAXI PANC.  MAINTENANCE FOUND LT AFT ANTI-SKID TRANSDUCER HARNESS WIRE CHAFED AND SHORTED TO GROUND.  REPAIRED IAW SMP581 32-42.
